Indian Journal of Paediatric Dermatology

CASE REPORT
Year
: 2014  |  Volume : 15  |  Issue : 2  |  Page : 96--99

Cutaneous adverse drug reaction to antiretroviral therapy in children


K Bhumesh Kumar, A Geeta Kiran 
 Department of Dermatology, Venereology and Leprosy, Gandhi Medical College, Hyderabad, Andhra Pradesh, India

Correspondence Address:
K Bhumesh Kumar
Department of Dermatology, Venereology and Leprosy, Gandhi Medical College, Hyderabad 500 003, Andhra Pradesh
India

HIV-infected patients have a higher risk of developing cutaneous reactions than the general population, which has a significant impact on patients«SQ» current and future care options. The severity of cutaneous adverse reactions varies greatly, and some may be difficult to manage. HIV-infected patients just at the beginning of antiretroviral therapy can frequently show a wide variety of adverse drug effects such as erythema multiforme, urticarial reaction, drug rashes, Stevens-Johnson syndrome, and toxic epidermal necrolysis.


How to cite this article:
Kumar K B, Kiran A G. Cutaneous adverse drug reaction to antiretroviral therapy in children.Indian J Paediatr Dermatol 2014;15:96-99


How to cite this URL:
Kumar K B, Kiran A G. Cutaneous adverse drug reaction to antiretroviral therapy in children. Indian J Paediatr Dermatol [serial online] 2014 [cited 2020 Sep 20 ];15:96-99
Available from: http://www.ijpd.in/article.asp?issn=2319-7250;year=2014;volume=15;issue=2;spage=96;epage=99;aulast=Kumar;type=0